# SDR UALA2009040600975

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 51,031 hours, 9,407 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN CABIN.  FLIGHT DIVERTED.  CREW CONFIRMED NAPKIN WAS THE SOURCE OF SMELL AFTER FUEL WAS DUMPED.  NAPKIN WAS LOCATED ON COFFEE BURNER.
